# SDR FDEA201503150937

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42708
- Aircraft time: 18 hours, 867 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulty
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LEFT FWD ENTRY DOOR EICAS MSG WITH OVERHEAD PANEL, ENTRY DOORS, ILLUMINATED WITH LT ENTRY DOOR CLOSED.  R & R CREW ENTRY DOOR CLOSED LATCH SENSOR S 195.
